In S. Barry Cooper (ed.), How the World Computes. pp. 384--394 (2012)

Abstract This article has no associated abstract. (fix it)
Keywords No keywords specified (fix it)
Categories (categorize this paper)
Buy the book Find it on Amazon.com
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

PhilArchive copy


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 70,192
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library

References found in this work BETA

Topological Aspects of the Medvedev Lattice.Andrew Em Lewis, Richard A. Shore & Andrea Sorbi - 2011 - Archive for Mathematical Logic 50 (3-4):319-340.
Inside the Muchnik Degrees I: Discontinuity, Learnability and Constructivism.K. Higuchi & T. Kihara - 2014 - Annals of Pure and Applied Logic 165 (5):1058-1114.

Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles

Immunity and Hyperimmunity for Sets of Minimal Indices.Frank Stephan & Jason Teutsch - 2008 - Notre Dame Journal of Formal Logic 49 (2):107-125.
A Transfinite Hierarchy of Reals.George Barmpalias - 2003 - Mathematical Logic Quarterly 49 (2):163-172.
▵13-Sets of Reals.Haim Judah & Saharon Shelah - 1993 - Journal of Symbolic Logic 58 (1):72 - 80.
$Triangle^1_3$-Sets of Reals.Haim Judah & Saharon Shelah - 1993 - Journal of Symbolic Logic 58 (1):72-80.
Exact Equiconsistency Results for Δ 3 1 -Sets of Reals.Haim Judah - 1992 - Archive for Mathematical Logic 32 (2):101-112.
Borel-Amenable Reducibilities for Sets of Reals.Luca Motto Ros - 2009 - Journal of Symbolic Logic 74 (1):27-49.
Regular Reals.Guohua Wu - 2005 - Mathematical Logic Quarterly 51 (2):111-119.
A Hierarchy of Hereditarily Finite Sets.Laurence Kirby - 2008 - Archive for Mathematical Logic 47 (2):143-157.
Mathias Absoluteness and the Ramsey Property.Lorenz Halbeisen & Haim Judah - 1996 - Journal of Symbolic Logic 61 (1):177-194.
Recursive Approximability of Real Numbers.Xizhong Zheng - 2002 - Mathematical Logic Quarterly 48 (S1):131-156.
The Hausdorff-Ershov Hierarchy in Euclidean Spaces.Armin Hemmerling - 2006 - Archive for Mathematical Logic 45 (3):323-350.

Analytics

Added to PP index
2014-01-28

Total views
11 ( #852,558 of 2,507,484 )

Recent downloads (6 months)
3 ( #209,626 of 2,507,484 )

How can I increase my downloads?

Downloads

My notes